Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 126, NWS Atlanta, GA

June 20, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2019, 4:17 PM EDT for 5 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2019, 4:17 PM EDT (20:17 UTC)
Expired
Jun 20, 2019, 5:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Glascock County, GA, Hancock County, GA, Jefferson County, GA, Taliaferro County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:44 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

830 
WUUS52 KFFC 202017
SVRFFC
GAC125-141-163-265-301-202100-
/O.NEW.KFFC.SV.W.0126.190620T2017Z-190620T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
417 PM EDT Thu Jun 20 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Warren County in east central Georgia...
  Northeastern Hancock County in east central Georgia...
  Northern Glascock County in east central Georgia...
  Southwestern Taliaferro County in east central Georgia...
  North central Jefferson County in east central Georgia...

* Until 500 PM EDT.

* At 417 PM EDT, a severe thunderstorm was located over Springfield,
  or 8 miles north of Sparta, moving east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Warrenton, Stapleton, Norwood, Camak, Springfield, Jewell, Beall
  Springs, Mayfield, Powelton, Reese, Mesena, Bastonville, Culverton
  and Barnett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3321 8240 3332 8304 3341 8306 3349 8298
      3352 8261 3346 8259 3341 8255 3335 8255
      3336 8253 3334 8250 3334 8245 3333 8242
      3331 8239
TIME...MOT...LOC 2017Z 276DEG 37KT 3339 8293 

HAIL...0.88IN
WIND...60MPH
 
$$
2 follow-up statements
871 
WWUS52 KFFC 202024
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
424 PM EDT Thu Jun 20 2019

GAC125-141-163-265-301-202100-
/O.CON.KFFC.SV.W.0126.000000T0000Z-190620T2100Z/
Warren GA-Hancock GA-Glascock GA-Taliaferro GA-Jefferson GA-
424 PM EDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WARREN...NORTHEASTERN HANCOCK...NORTHERN GLASCOCK...SOUTHERN
TALIAFERRO AND NORTH CENTRAL JEFFERSON COUNTIES...

At 424 PM EDT, a severe thunderstorm was located over Mayfield, or 10
miles west of Warrenton, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Warrenton, Stapleton, Norwood, Camak, Springfield, Jewell, Beall
Springs, Mayfield, Powelton, Reese, Mesena, Bastonville and
Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3321 8240 3332 8297 3340 8299 3348 8288
      3352 8261 3346 8259 3341 8255 3335 8255
      3336 8253 3334 8250 3334 8245 3333 8242
      3331 8239
TIME...MOT...LOC 2024Z 276DEG 37KT 3338 8284 

HAIL...0.75IN
WIND...60MPH
 
$$
426 
WWUS52 KFFC 202049
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
449 PM EDT Thu Jun 20 2019

GAC141-265-202059-
/O.CAN.KFFC.SV.W.0126.000000T0000Z-190620T2100Z/
Hancock GA-Taliaferro GA-
449 PM EDT Thu Jun 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK AND
SOUTHERN TALIAFERRO COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Georgia.

LAT...LON 3321 8240 3327 8269 3343 8267 3346 8259
      3341 8255 3335 8255 3336 8253 3334 8250
      3334 8245 3333 8242 3331 8239
TIME...MOT...LOC 2049Z 276DEG 37KT 3335 8253 

$$

GAC125-163-301-202100-
/O.CON.KFFC.SV.W.0126.000000T0000Z-190620T2100Z/
Warren GA-Glascock GA-Jefferson GA-
449 PM EDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN WARREN...NORTHERN GLASCOCK AND NORTH CENTRAL
JEFFERSON COUNTIES...

At 449 PM EDT, a severe thunderstorm was located near Reese, or 8
miles south of Thomson, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Warrenton, Stapleton, Bastonville, Reese and Mesena. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3321 8240 3327 8269 3343 8267 3346 8259
      3341 8255 3335 8255 3336 8253 3334 8250
      3334 8245 3333 8242 3331 8239
TIME...MOT...LOC 2049Z 276DEG 37KT 3335 8253 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:19 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 20, 3:19 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
319 PM EDT Thu Jun 20 2019

.SHORT TERM /Tonight through Friday Night/...
Current radar loop shows a developing line of showers and
thunderstorms oriented from NE to SW across the state. Currently
this line extends from just north of Athens...through the ATL
area...then down to LaGrange. A few storms along this line are
severe and will see more severe storms as the afternoon and
evening continues. Capes along the line ranging from 1000 to
3000J/Kg with LIs in the -3 to -6 range. Precipitable waters are
in the 1.4 to 1.6in range with Effective Bulk Shear values ranging
from 35 to 45kt. With all this being said its still looks like
our greatest threats from any severe storms will be strong gusty
winds, Frequent Lightning, hail, and periods of heavy rain. The
risk of tornadoes is very low but not going to completely rule
them out. Expecting this activity to continue moving South and
east through tonight with the storms diminishing by 03-05z Friday.
Models show this line moving south of the area overnight with a
drier airmass moving in behind it. There will still be enough
moisture and instability around Friday afternoon for diurnally
driven convection to develop, but expecting things to be a lot
more isolated and weaker than today. Temps will be quite warm
Friday with mid 90s for Central GA and heat indices in excess of
100. Lows will be mainly in the 70s tonight and Friday night.

01

.LONG TERM /Saturday through Thursday/...
The extended portion of the forecast remains on track, with only
minor tweaks made based on the latest guidance. Typical summertime
conditions are expected throughout the weekend and into next
week, with scattered diurnally driven convection each afternoon.
Temperatures through the long term period will be slightly above
climatological normals. As an upper level ridge builds in over the
southeastern CONUS from the west, disturbances in the
northwesterly flow aloft could allow for the potential for
mesoscale complexes during the weekend. This will need to continue
to be monitored as guidance does not currently have a good handle
on the timing and locations of these more organized systems. The
approach of a more organized and well-defined shortwave on Monday
night into Tuesday could enhance PoPs primarily across northern
Georgia. However, some disagreement remains in the model guidance
with respect of the timing and nature of this system. The latest
GFS brings the shortwave and associated rain into north Georgia a
bit faster than the latest ECMWF -- on Monday night as opposed to
Tuesday morning -- and overall indicates more widespread
precipitation. High temperatures are anticipated to be 1-4 degrees
above average with mainly upper 80s in north Georgia and low to
mid 90s in central Georgia, while low temperatures are anticipated
to be 4-8 degrees above average with upper 60s in north Georgia
and low 70s in central Georgia.

King

&&

.AVIATION...
18Z Update...
SHRA/TSRA are beginning to pop across the area and will be
affecting the majority of the TAF sites this afternoon. We will
see storm activity continue through the evening hours then
diminish after sunset. Will see another round of SHRA/TSRA Friday
afternoon but it will not be as active as today. Ceilings will
start in the MVFR to VFR range with convection across the area
but will see VFR ceilings move in by 02-04z Fri. Not expecting any
MVFR or IFR ceilings over night. VFR ceilings should continue
through Fri afternoon when we will see some MVFR ceilings move in
with the precip activity tomorrow. VFR VSBYS will continue across
e area except some MVFR or IFR readings in and around any
stronger storms.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  71  92 /  30  10  40  50
Atlanta         72  91  73  90 /  40  20  20  50
Blairsville     63  84  65  85 /  50  10  50  50
Cartersville    68  91  71  90 /  30  20  40  50
Columbus        74  93  75  92 /  60  20  10  50
Gainesville     69  89  71  89 /  30  10  40  50
Macon           72  94  74  94 /  60  20  10  50
Rome            68  91  71  91 /  30  20  40  50
Peachtree City  70  92  72  90 /  40  20  20  50
Vidalia         74  94  76  95 /  70  10  10  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Jun 20, 11:30 AM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1130 AM EDT Thu Jun 20 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211530-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1130 AM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Scattered severe thunderstorms remain possible across the area
this afternoon and into tonight. The primary hazards with any
severe storms that occur will be damaging winds and large hail.
Frequent lightning and heavy rainfall are also possible with
stronger storms. The possibility of a brief, isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thunderstorms can be expected Friday through
wednesday, primarily in the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible later today. Spotters are
encouraged to submit reports of any severe weather through the web
by going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 20, 3:34 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Thu Jun 20 2019

GAZ058>060-071>073-202000-
Butts GA-Putnam GA-Monroe GA-Baldwin GA-Jones GA-Jasper GA-
334 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...SOUTHWESTERN
PUTNAM...NORTHEASTERN MONROE...WESTERN BALDWIN...NORTHERN JONES AND
SOUTHERN JASPER COUNTIES UNTIL 400 PM EDT...

At 334 PM EDT...a strong thunderstorm was near Berner, or 11 miles
southwest of Monticello...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Gray, Meriwether, Ethridge, Bradley, Wayside, Berner,
Haddock, Resseaus Crossroads, Round Oak, Jarrell Plantation, Plant
Harlee Branch, Hillsboro, Browns Crossing, Juliette, Stanfordville,
Adgateville, Plant Scherer and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3321 8326 3320 8327 3319 8327 3298 8329
      3306 8387 3324 8385 3325 8326
TIME...MOT...LOC 1934Z 268DEG 30KT 3315 8378

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 20, 3:38 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Thu Jun 20 2019

GAZ049>051-060-061-202015-
Taliaferro GA-Morgan GA-Putnam GA-Hancock GA-Greene GA-
338 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
SOUTHEASTERN MORGAN...NORTHERN PUTNAM...NORTHWESTERN HANCOCK AND
SOUTHEASTERN GREENE COUNTIES UNTIL 415 PM EDT...

At 338 PM EDT...a strong thunderstorm was over Rock Eagle 4-H Center,
or 7 miles north of Eatonton...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eatonton, White Plains, Siloam, Phoenix, Reynolds at Lake Oconee,
Liberty, Veazey, Harmony, Godfrey, Rockville, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Parks Mill and Shoulderbone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3336 8352 3349 8351 3358 8300 3329 8295
TIME...MOT...LOC 1938Z 273DEG 41KT 3343 8341

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 20, 3:42 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Thu Jun 20 2019

GAZ089>091-102-103-202030-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
342 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHERN
STEWART...WESTERN MARION...NORTHWESTERN WEBSTER AND MUSCOGEE COUNTIES
UNTIL 430 PM EDT...

At 342 PM EDT...a strong thunderstorm was over Crawford, or 8 miles
southwest of Smiths...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Buena Vista, Cusseta, North Fort Benning, Bibb City,
Upatoi, Fort Benning/lawson Army Air Fld, Brantley, Seminole, Laurel
Hills, Green Island Hills, Juniper, Vista Terrace, Columbus
Metropolitan Airport, Jamestown/south Fort Benning, Brooklyn,
Renfroe, Rose Hill, Oakland and Manta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3214 8505 3218 8501 3220 8496 3222 8498
      3222 8493 3225 8492 3226 8489 3230 8494
      3233 8501 3238 8497 3239 8499 3243 8496
      3245 8500 3252 8501 3257 8506 3255 8468
      3253 8468 3252 8469 3254 8452 3212 8449
TIME...MOT...LOC 1942Z 279DEG 35KT 3244 8515

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 20, 3:53 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
353 PM EDT Thu Jun 20 2019

GAZ070-071-202030-
Lamar GA-Monroe GA-
353 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAMAR AND NORTHERN
MONROE COUNTIES UNTIL 430 PM EDT...

At 352 PM EDT...a strong thunderstorm was near Forsyth...moving east
at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Berner, Juliette, Johnstonville, Blount and Goggins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3320 8398 3320 8385 3319 8385 3320 8384
      3318 8382 3313 8382 3308 8377 3307 8410
TIME...MOT...LOC 1952Z 274DEG 36KT 3310 8392

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 20, 4:04 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT Thu Jun 20 2019

GAZ039-051-062-202030-
Taliaferro GA-Wilkes GA-Warren GA-
404 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALIAFERRO...SOUTHERN
WILKES AND NORTHERN WARREN COUNTIES UNTIL 430 PM EDT...

At 404 PM EDT...a strong thunderstorm was over Ficklin, or 7 miles
southwest of Washington...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Aonia, Ficklin, Lundberg, Rocky Creek Fire Dept., Sandy
Cross and Holliday Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3366 8251 3365 8252 3365 8254 3364 8256
      3365 8258 3363 8258 3364 8259 3363 8261
      3363 8262 3362 8262 3361 8265 3357 8264
      3358 8288 3368 8289 3376 8256 3364 8248
TIME...MOT...LOC 2004Z 265DEG 32KT 3363 8279

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 20, 4:07 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Thu Jun 20 2019

GAZ059-060-202030-
Putnam GA-Jasper GA-
407 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM AND EASTERN JASPER
COUNTIES UNTIL 430 PM EDT...

At 407 PM EDT...a strong thunderstorm was over Willard, or near
Eatonton...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eatonton, Monticello, Shady Dale, Phoenix, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Warfield and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3330 8368 3338 8368 3345 8326 3343 8325
      3327 8325
TIME...MOT...LOC 2007Z 265DEG 31KT 3333 8350

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:10 PM EDTSpecial Weather StatementFFCMadison20 min
Jun 20, 5:28 AM EDTSevere Thunderstorm WarningFFCDade, Walker33 min
Jun 20, 5:34 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk41 min
Jun 20, 5:39 AM EDTSpecial Weather StatementFFCHaralson, Polk36 min
Jun 20, 6:01 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon44 min
Jun 20, 6:06 AM EDTSpecial Weather StatementFFCCarroll, Paulding24 min
Jun 20, 6:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens36 min
Jun 20, 6:30 AM EDTSpecial Weather StatementFFCCobb, Douglas30 min
Jun 20, 6:45 AM EDTSpecial Weather StatementFFCDawson, Lumpkin, Pickens30 min
Jun 20, 7:14 AM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White31 min
Jun 20, 1:56 PM EDTSpecial Weather StatementFFCCobb, Paulding34 min
Jun 20, 2:21 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe, Wilkes24 min
Jun 20, 2:34 PM EDTSpecial Weather StatementFFCCoweta, Fayette, Heard, Meriwether, Troup26 min
Jun 20, 2:41 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe, Wilkes49 min
Jun 20, 2:48 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Troup, Upson42 min
Jun 20, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jun 20, 3:23 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson22 min
Jun 20, 3:28 PM EDTSpecial Weather StatementFFCFayette, Henry32 min
Jun 20, 3:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Jun 20, 3:33 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry17 min
Jun 20, 3:34 PM EDTSpecial Weather StatementFFCJones26 min
Jun 20, 3:38 PM EDTSpecial Weather StatementFFCGreene37 min
Jun 20, 3:39 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam32 min
Jun 20, 3:42 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee48 min
Jun 20, 3:44 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Lamar, Monroe, Pike, Upson31 min
Jun 20, 3:44 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam46 min
Jun 20, 3:53 PM EDTSpecial Weather StatementFFCMonroe37 min
Jun 20, 3:57 PM EDTSevere Thunderstorm WarningFFCWarren5 min
Jun 20, 4:04 PM EDTSpecial Weather StatementFFCWilkes26 min
Jun 20, 4:07 PM EDTSpecial Weather StatementFFCPutnam23 min
Jun 20, 4:14 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson46 min
Jun 20, 4:26 PM EDTSpecial Weather StatementFFCWashington34 min
Jun 20, 4:27 PM EDTSpecial Weather StatementFFCTaylor33 min
Jun 20, 4:31 PM EDTSpecial Weather StatementFFCHancock29 min
Jun 20, 4:36 PM EDTSpecial Weather StatementFFCStewart, Webster24 min
Jun 20, 4:53 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 20, 4:57 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jefferson, Johnson, Washington, Wilkinson34 min
Jun 20, 4:58 PM EDTSpecial Weather StatementFFCGlascock17 min
Jun 20, 5:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 20, 5:07 PM EDTSpecial Weather StatementFFCWebster23 min
Jun 20, 5:08 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 20, 5:09 PM EDTSpecial Weather StatementFFCHouston21 min
Jun 20, 5:17 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington28 min
Jun 20, 5:21 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter39 min
Jun 20, 5:23 PM EDTSpecial Weather StatementFFCPulaski37 min
Jun 20, 5:25 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter35 min
Jun 20, 5:30 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski30 min
Jun 20, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel21 min
Jun 20, 5:49 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Pulaski, Telfair, Wilcox41 min
Jun 20, 5:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 20, 6:03 PM EDTSpecial Weather StatementFFCTelfair, Wheeler27 min
Jun 20, 6:17 PM EDTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more58 min
Jun 20, 6:29 PM EDTSpecial Weather StatementFFCTelfair16 min
Jun 20, 7:12 PM EDTSpecial Weather StatementFFCToombs33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.